# SDR DALA2016052704159

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y765, FRAME 36 TO 41.  FOUND OUT LIMITS, REPLACED THE SEAT TRACK IAW SRM 51-72-11, DWGS D53370500 AND D57130300.
